HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Anemia (http://www.healthboards.com/boards/anemia/)
-   -   Back pain after 1st infusion (http://www.healthboards.com/boards/anemia/922876-back-pain-after-1st-infusion.html)

snappyweather 10-13-2012 11:21 AM

Back pain after 1st infusion
 
HI
I have just had my first infusion. My anemia is due to gastric bypass. The next day I got into my car to drive and had significant lower back pain. The second day it was worse. Today is the third day and I have not had to get into car yet. Any body else have these symptoms?

Snappyweather

Charmedkeeper 10-16-2012 04:48 PM

Re: Back pain after 1st infusion
 
see your doctor. You may be having some reactions.

Heatherx5 10-17-2012 01:54 AM

Re: Back pain after 1st infusion
 
[QUOTE=snappyweather;5071644]HI
I have just had my first infusion. My anemia is due to gastric bypass. The next day I got into my car to drive and had significant lower back pain. The second day it was worse. Today is the third day and I have not had to get into car yet. Any body else have these symptoms?

Snappyweather[/QUOTE]

A lot of posters here have reported having back pain, hip pain, leg pain, joint pain, etc. As charmed said though, better safe then sorry, give your Dr. a call and make sure you are not having a reaction!

snappyweather 10-17-2012 06:13 PM

Re: Back pain after 1st infusion
 
Hi

I did call my Doctor, and he said it was a reaction and to use Tylenol and IF I started to have Nausea or Fevers to call him back. OR if the back pain contiinued more than a few days.

Well It only last 3 days using Tylenol.

Thank Goodness and Thank you for your replys

Snappyweather


All times are GMT -7. The time now is 04:47 PM.